I got my period on January 29 and experience severe cramps. I am on Ponstan medication due to dealing with severe cramps. I am now on Marvelon birth control, too, to help with cramps and Mittelschmerz pain. My boyfriend and I did sexual things on the 21 of January. He ejactulated and touched it and the fingered me later on. Today is day five of my period, and I am no longer bleeding at all. Is this a withdrawal period, my real period or is there a chance I could be pregnant? Please help immediately.
Welcome to ehealthforum.
Changes in period pattern could be due to the contraceptive use (withdrawal bleeding), pregnancy (shorter/altered period), hormonal changes, stress etc. You are not protected while being on the first pack of birth control pills so if you have had unprotected sexual contact during the first month of pill use, pregnancy chances cannot be ruled out. Consider visiting your treating doctor for a thorough examination and tests to confirm/rule out pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.